Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Red, irritated eyes with Xanax  (Read 241 times)

0 Members and 1 Guest are viewing this topic.

Offline brendab1223

  • Newbie
  • *
  • Posts: 30
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Red, irritated eyes with Xanax
« on: December 21, 2013, 07:55:00 PM »
I've been on Xanax .25 mg 3x a day (I take half a pill twice a day and one full pill at night). Been on it for about a week but I've been experiencing irritated red eyes since being on it. It's worked wonders for my anxiety. No issues whatsoever except I look ridiculous with my red eyes. Eye drops don't help. I've researched it and haven't had much luck. Any advise would be much appreciated.
Bookmark and Share

Offline laineyk

  • Jr. Member
  • **
  • Posts: 82
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Red, irritated eyes with Xanax
« Reply #1 on: December 21, 2013, 08:15:22 PM »
so you replied to my post about coming off clonazepam and going to Xanax. You couldn't have been on the clonazepam very long though.

How long were you on it and at what dose?

so if I am to understand your post you take .125 mgs two times a day and then .25mg at night?

so you aren't taking .25mgs three times a day?

 :spineyes:

1/2 of a .25mg Xanax would do absolutely nothing to me, but I have been on clonazepam for over a year
Bookmark and Share

Offline laineyk

  • Jr. Member
  • **
  • Posts: 82
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Red, irritated eyes with Xanax
« Reply #2 on: December 21, 2013, 08:17:03 PM »
oh my forgot to actually reply to your question, I too have red eyes but and this is the big BUT, I have extreme dry eye syndrome so I associate my redness from the dry eye.

can't really think Xanax has anything to do with the eyes getting red
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3169
  • Country: au
  • Rec's: 67
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Red, irritated eyes with Xanax
« Reply #3 on: December 21, 2013, 09:51:07 PM »
I've been on Xanax .25 mg 3x a day (I take half a pill twice a day and one full pill at night). Been on it for about a week but I've been experiencing irritated red eyes since being on it.

You should have this checked out by your doctor. I don't think it is the Xanax. Are you on any other medication, or herbal supplement?

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline brendab1223

  • Newbie
  • *
  • Posts: 30
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Red, irritated eyes with Xanax
« Reply #4 on: December 23, 2013, 08:49:09 PM »
LaineyK I wasn't on clonazepam very long. Maybe a week or so. I was prescribed .5 mg three times a day but I could barely take it once a day. It didn't make me feel better at all. Xanax is working as far as the anxiety. Not one attack. I break a .25mg in half and take half one or two times a day and a full .25 mg at night.

Insights I'm not taking anything else. I think I'm just getting sick. Now I have head and eye pain when I move my eyes and head and feel like I have the flu but with no fever. I've got the next two days off work so will take that time to rest up.
Bookmark and Share

Offline brendab1223

  • Newbie
  • *
  • Posts: 30
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Red, irritated eyes with Xanax
« Reply #5 on: December 23, 2013, 09:29:40 PM »
Ok I know it's not a good idea to look in the internet for symptoms because of misinformation but when I googled my symptoms and put Xanax in there it came back with information on withdrawal symptoms which sound pretty much like what I'm feeling. I mean I've only been taking Xanax for 10 days and I started taking it as prescribed then cut them in half but I just started a new job which is less stressful and I've found that I haven't needed to take it as often. Yesterday I didn't take it at all and my symptoms worsened. Today I took a full one when I got home and none during the day. But I feel the symptoms started when I was taking it pretty much like I normally would which is why I thought it could've been the Xanax. I hope it's just a bug or something.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3169
  • Country: au
  • Rec's: 67
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Red, irritated eyes with Xanax
« Reply #6 on: December 23, 2013, 10:11:55 PM »
when I googled my symptoms and put Xanax in there it came back with information on withdrawal symptoms which sound pretty much like what I'm feeling. I mean I've only been taking Xanax for 10 days and I started taking it as prescribed then cut them in half

You won't become dependent on Xanax in only 10 days. It rarely happens at less than 4 weeks and is still uncommon at under 6-8 weeks. Flu like symptoms are common withdrawal symptoms for just about all medications that trigger dependence (and some that don't but people think they do), however, sometimes it is just the flu or cold.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline brendab1223

  • Newbie
  • *
  • Posts: 30
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Red, irritated eyes with Xanax
« Reply #7 on: December 26, 2013, 03:24:28 PM »
I think I was just sick. Of course through the holidays. I rested for two days and today I feel better. The red eyes are still there but not as bad as they were. Just me being paranoid I guess.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
907 Views
Last post January 18, 2007, 05:13:53 AM
by anxietyfreak
4 Replies
804 Views
Last post September 25, 2007, 12:46:41 PM
by grayday23
5 Replies
658 Views
Last post September 28, 2009, 12:09:12 AM
by Nina000
2 Replies
553 Views
Last post November 14, 2009, 10:35:46 AM
by Bama21
6 Replies
2558 Views
Last post August 16, 2010, 10:56:00 PM
by teeps
1 Replies
502 Views
Last post August 19, 2012, 10:12:26 PM
by purplesneakers